Convergence of logarithmic means of multiple walsh-fourier series

György Gát, Ushangi Goginava

Research output: Contribution to journalArticlepeer-review

Abstract

The maximal Orlicz spaces such that the mixed logarithmic means of multiple Walsh-Fourier series for the functions from these spaces converge in measure and in norm are found.

Original languageEnglish
Pages (from-to)50-66
Number of pages17
JournalStudia Scientiarum Mathematicarum Hungarica
Volume51
Issue number1
DOIs
Publication statusPublished - Mar 1 2014
Externally publishedYes

Keywords

  • convergence in norm and measure
  • Double Fourier series
  • Orlicz space
  • Primary 42A24

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Convergence of logarithmic means of multiple walsh-fourier series'. Together they form a unique fingerprint.

Cite this